# SDR SIMA20201028001

- Difficulty date: October 28, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 47,718 hours, 43,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Cracked
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 66 CRACKED AT CARGO DOOR SILL ON T BRACKET.  C/A: REMOVED AND REPLACED FR 66 LOWER SECTION, IAW EMB 145 SRM 51-40-02.
